Couldn't find what you looking for?

TRY OUR SEARCH!

I recently had the new mirena iud put in almost 3 months ago. while i have had a little weight gain and a bit of acne trouble, my main concern is the pain i have after sex. i seem to get cramps on my right side alot now but after intercourse the pain doubles!and its every time, not only do i get cramps but im getting these weird pains that i dont quite know how to explain except that they are on the "inside" like the walls of my vagina are agitated somehow and sometimes the pain is so bad that i cant get up with out it getting worse. any one else expierancing this?

Loading...

You could be getting ovarian cysts. I had the Mirena and after 3 months I had to have mine removed bc I had multiple cysts come up on my ovaries. Yes they hurt really bad :'( and after intercourse they got worse for me. The reason I had so much pain after intercourse was bc those cysts were busting left and right. So it could be mutiple cysts. You should get your doctor to check it out they can find it by doing a CT Scan. I hope this helps. :-D
Reply

Loading...

Only problem i have is i cramp so bad and it goes into my right leg
Reply

Loading...

Me me me. Just as bad as labor pain! It's been in 3 months my baby is 4 months old. And I'm about give up and have it removed!
Reply

Loading...